# SDR CALA2017121504460

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030206
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STRINGER 43L FR 66-68 HAS EVIDENCE OF CORROSION .   REPAIRED STR 43L IAW A319 SRM 53-00-13-300-002 PARA 2
